# SDR SWAA2015110645806

- Difficulty date: September 16, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9957828
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FLOOR SPLASH ANGLE, CORRODED AT AFT OF DOOR CUT OUT.  R & R ANGLE IAW DWG & SRM.
